Reply To: Tecfidera

Home Forums Speakeasy Tecfidera Reply To: Tecfidera


dominics
1 month ago

It sounds like a combo – I took it for 7 y – it can take a while to get used to it. I used to manage the most magnificent farts from time to time. Would have been funnier if I were 7y old.

There is no reason not to have a tummy bug – these things happen – but it will be exacerbated by the DMF (Tec), especially if you are new to it.

If it were me I’d take 1/2 dose for a week and see if things improved. It may bve unpleasant but it won’t kill you. I am a believer in getting MS medicated as soon as possible and not jacking it in straight away. Am on Ocrelizumab now and have never had a side-effect 18 months on.

Do what you can cope with. Keep a note of what and when (Am surprised you haven’t been asked to yet but regardless, it makes your descriptions of feelings and events much easier when you report back. Don’t forget the GP as well. They know a lot.

Best